A 66-year-old woman presented with acute onset of fever, chills, and productive cough associated with right-sided chest pain. During a recent hospitalization for dyspnea, she had been diagnosed with Coombs-positive autoimmune hemolytic anemia and had been taking a tapering dose of prednisone starting approximately 6 weeks prior to admission. In the interim, her dyspnea had resolved on treatment with steroids. At the time of presentation, her prednisone dose was 40 mg. Additional medical history included VTE, for which the patient was receiving anticoagulation therapy, and steroid-induced diabetes mellitus. Many years earlier, she had been treated for TB in her home country. The patient had immigrated to Queens, New York, from a Nepalese village 8 years prior. While still in Nepal, she had worked on a farm and had been in close proximity to cows. In Queens, she lived with her family in a house with a small garden but had no pets. Recent travel included a visit to Nepal 9 months ago and a trip to Syracuse, New York, one month prior to presentation. She was a never smoker and did not consume alcohol.